# SDR CHQA200500170

- Difficulty date: September 27, 2005
- Submitted: September 28, 2005
- Operation: Air carrier
- Aircraft: N846RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145600
- Aircraft time: 2,481 hours, 2,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 100865
- Part serial: C00655
- Condition: Inoperative
- Location: Emergency Light
- Part time: 4,537 hours, 4,490 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT FUSELAGE FORWARD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED THE NR 2 FORWARD EMERGENCY LIGHT BATTERY PACK AS PER THE EMB 135 MM 33-50-04.  OPS CHECK IS GOOD.
